# SDR UPS99830919

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5804007T6013
- Condition: Cracked
- Location: Ws 508
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FITTING (P/N 5804007T6013) AT XRS 508, LT WING FOUND TO BE CRACKED.  REMOVED, FABRICATED AND REPLACED THE FITTING IAW DWG 5804007 AND SRM 51-1-20D.
